| Catalog Number |
F00009217 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
11/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
Event or Problem Description
A user facility¿s registered nurse (rn) reported that an internal dialyzer blood leak occurred forty minutes after the initiation of a patient's hemodialysis (hd) treatment.The machine, a fresenius 2008t machine, alarmed appropriately with a blood leak alarm.Blood leak test strips were used and tested positive for the presence of blood.The patient was did not restart treatment.The complaint device is available to be returned to the manufacturer for evaluation.Multiple attempts have been made to contact the customer to obtain additional information related to the reported event.At this time, no additional information has been provided.
Additional Manufacturer Narrative
Additional information: d9, h3.Plant investigation: the complaint device was returned to the manufacturer for physical evaluation.Visual examination and a tightness test of the sample did not confirm the reported failure.A production records review was performed on the reported lot.There was no indication of product nonacceptance, deviation, non-conformance, rework, labeling or process control failure during the manufacturing process which could be associated with the reported event.The lot met all release criteria.The investigation into the complaint did not confirm the reported event.
Event or Problem Description